American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L45) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Hiroki Ohwa. On the existence of strong travelling wave profiles to $2 \times2$ systems of viscous conservation laws. Quart. Appl. Math. 71 (2013) 283-288.
Abstract, references, and article information
View Article: PDF

[2] Hiroki Ohwa. Existence of solutions to the Riemann problem for a class of hyperbolic conservation laws exhibiting a parabolic degeneracy. Quart. Appl. Math. 70 (2012) 345-356.
Abstract, references, and article information
View Article: PDF

[3] Katarzyna Saxton and Ralph Saxton. On the influence of damping in hyperbolic equations with parabolic degeneracy. Quart. Appl. Math. 70 (2012) 171-180.
Abstract, references, and article information
View Article: PDF

[4] Thomas C. Sideris. Energy splitting for solutions of multi-dimensional isotropic symmetric hyperbolic systems. Quart. Appl. Math. 68 (2010) 169-178. MR 2598889.
Abstract, references, and article information
View Article: PDF

[5] Yeping Li. From a multidimensional quantum hydrodynamic model to the classical drift-diffusion equation. Quart. Appl. Math. 67 (2009) 489-502. MR 2547643.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1